# SDR CALA2025073007076

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 76,723 hours, 29,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP. (REF AAR N/R 9986389) REMOVED & REPLACED BATTERY PACKS AT POSITIONS M1672 & M1673 AS PER AMM 33-51-06-02. PERFORMED INSTALLATION TEST AS PER B737 AMM 33-51-06-02 (SUBTASK 33-51-06-710-004). TEST FOUND NORMAL, NO DEFECTS NOTED. REF P/N 99-3351-3-0015.
